Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A method of ascent for solving boundary value problems


Author: Robert P. Gilbert
Journal: Bull. Amer. Math. Soc. 75 (1969), 1286-1289
DOI: https://doi.org/10.1090/S0002-9904-1969-12397-9
MathSciNet review: 0249820
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Stefan Bergman, Integral operators in the theory of linear partial differential equations, Springer-Verlag, Berlin, 1961. MR 141880
  • 2. Paul R. Garabedian, Partial differential equations, Wiley, New York, 1964. MR 162045
  • 3. Robert P. Gilbert, Function theoretic methods in partial differential equations, Academic Press, New York, 1969. MR 241789
  • 4. Ilya N. Vekua, New methods for solving elliptic equations, Wiley, New York, 1967. MR 212370


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12397-9

American Mathematical Society